# SDR IPXA2021092474219

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,794 hours, 14,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AWARNING LIGHT IN SLIDE ARMING PANEL INOP. REF MEL 52-73-01-1 DMI M757558 APPLIED PLACARD INSTALLED.T/S'ING C/O USING ASM 52-73-00. CONFIRMED BROKEN WIRE FROM TERMINAL @ SWITCH LT 7WN WARN. ACCOMPLISHED REPAIR PER ESPM 20-48-20-0201. NORMAL CONTACT REPLACEMENT. WARN LT, OPS TEST SERVICEABLE PER AMM 52-73-11 PB 401. THIS CLEARED DMI LOG M57558, PLACARD REMOVED, CLEARED DMI LOG.
